Advances in Differential Equations

On quasilinear Brezis-Nirenberg type problems with weights

Marta García-Huidobro and Cecilia S. Yarur

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we study Brezis-Nirenberg type results for radial solutions of a quasilinear elliptic equation of the form $$ \begin{cases}-\Delta_pu= \lambda C(|x|)|u|^{p-2}u+ B(|x|) |u|^{q-2}u, \ a.e.\ x\in B_R(0)\subset\mathbb R^N,\ R>0,\\ u=0,\quad \mbox{on }\partial B_R(0), \end{cases} $$ where $\lambda\in\mathbb R$, $q\ge p>1$, $\Delta_pu=\mbox{div}(|\nabla u|^{p-2}\nabla u)$, $B_R(0)$ denotes the ball of radius $R>0$ centered at $0$ in $\mathbb R^N$, and the weights $ B,\ C$ are appropriate positive measurable radially symmetric functions.

Article information

Adv. Differential Equations, Volume 15, Number 5/6 (2010), 401-436.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations 35J70: Degenerate elliptic equations 35J20: Variational methods for second-order elliptic equations


García-Huidobro, Marta; Yarur, Cecilia S. On quasilinear Brezis-Nirenberg type problems with weights. Adv. Differential Equations 15 (2010), no. 5/6, 401--436.

Export citation